Julien Roth - New stability results for spheres and Wulff shapes

cm:9483 - Communications in Mathematics, December 31, 2018, Volume 26 (2018), Issue 2 - https://doi.org/10.2478/cm-2018-0012
New stability results for spheres and Wulff shapesArticle

Authors: Julien Roth ORCID1,2

We prove that a closed convex hypersurface of the Euclidean space with almost constant anisotropic first and second mean curvatures in the Lp -sense is W 2 ,p -close (up to rescaling and translations) to the Wulff shape. We also obtain characterizations of geodesic hyperspheres of space forms improving those of [10] and [11].


Volume: Volume 26 (2018), Issue 2
Published on: December 31, 2018
Imported on: May 11, 2022
Keywords: General Mathematics,[MATH]Mathematics [math]

1 Document citing this article

Consultation statistics

This page has been seen 101 times.
This article's PDF has been downloaded 59 times.